# SDR DALA2018100505897

- Difficulty date: October 5, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N913DL
- Make and model: Doug MD-88
- Aircraft serial: 49544
- Aircraft time: 80,412 hours, 61,645 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMRG EXIT ROW LIGHTS INOP AT 19/20. REPLACED EMRG LIGHT WIRE HARNESS PER MD88 AMM 32-51 OK FOR SVC. (LP4359437)
